On classical solutions to the Cauchy problem of the two-dimensional barotropic compressible Navier-Stokes equations with vacuum

Xiangdi Huang Academy of Mathematics and Systems Science

Analysis of PDEs mathscidoc:2212.03001

Siam.JMA, 54, (3), 3192-3214, 2022.6
The Cauchy problem for the barotropic compressible Navier--Stokes equations on the whole two-dimensional space with vacuum as far field density is considered. When the shear viscosity is a positive constant and the bulk one is a power function of density with the power bigger than four-thirds, the global existence and uniqueness of strong and classical solutions is established. It should be remarked that there are no restrictions on the size of the data.
No keywords uploaded!
[ Download ] [ 2022-12-02 10:39:42 uploaded by Evan ] [ 75 downloads ] [ 0 comments ]
@inproceedings{xiangdi2022on,
  title={On classical solutions to the Cauchy problem of the two-dimensional barotropic compressible Navier-Stokes equations with vacuum},
  author={Xiangdi Huang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20221202103942991706739},
  booktitle={Siam.JMA},
  volume={54},
  number={3},
  pages={3192-3214},
  year={2022},
}
Xiangdi Huang. On classical solutions to the Cauchy problem of the two-dimensional barotropic compressible Navier-Stokes equations with vacuum. 2022. Vol. 54. In Siam.JMA. pp.3192-3214. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20221202103942991706739.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved